# SDR SWAA2024031453136

- Difficulty date: February 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 918 Rbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT ACB BEHIND WATER SERVICE PANEL BS918 RBL11 WL170.<[01] REMOVED AND REPLACED SUPPORT ANGLE BEHIND WATER SERVICE PANEL BS918 WL 170 IAW BOEING DWG; SRM 51-40-02 AND 51-40-05.;[02] REMOVED AND REPLACED SUPPORT ANGLE BEHIND WATER SERVICE PANEL BS918 WL 170 IAW BOEING DWG 147A7221; SRM 51-40-02 AND 51-40-05.;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE
